| Catalog Number |
303302 |
| Medical Device Problem Codes |
Leak/Splash (1354); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It is reported connection issues with needle.Description: person with diabetes called in to report that he had 2 times that the needle came off of the syringe (xxx product).Pwd reports the first time it happened the syringe had 300 units of insulin in it that then leaked everywhere and was wasted.No patient harm.
Additional Manufacturer Narrative
Investigation results: a complaint history check was not performed as the lot number is unknown for this complaint.A device history record review was not performed as the lot number is unknown for this complaint.A review of the applicable risk document indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.The root cause was not concluded due to unavailability of batch information.
Event or Problem Description
No additional information.